# SDR QXEA2015121500649

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,556 hours, 30,474 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC QUANTITY LOW.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  ACFT CURRENTLY OUT OF SERVICE FOR REPAIRS.
